Open Access
29 May 2003 Existence results for general inequality problems with constraints
George Dincă, Petru Jebelean, Dumitru Motreanu
Abstr. Appl. Anal. 2003(10): 601-619 (29 May 2003). DOI: 10.1155/S1085337503210058


This paper is concerned with existence results for inequality problems of type F0(u;v)+Ψ(u;v)0, for all vX, where X is a Banach space, F:X is locally Lipschitz, and Ψ:X(+] is proper, convex, and lower semicontinuous. Here F0 stands for the generalized directional derivative of F and Ψ denotes the directional derivative of Ψ. The applications we consider focus on the variational-hemivariational inequalities involving the p-Laplacian operator.


Download Citation

George Dincă. Petru Jebelean. Dumitru Motreanu. "Existence results for general inequality problems with constraints." Abstr. Appl. Anal. 2003 (10) 601 - 619, 29 May 2003.


Published: 29 May 2003
First available in Project Euclid: 1 June 2003

zbMATH: 1031.47039
MathSciNet: MR1990855
Digital Object Identifier: 10.1155/S1085337503210058

Primary: 47J20 , 49J52
Secondary: 49J53 , 58E35

Rights: Copyright © 2003 Hindawi

Vol.2003 • No. 10 • 29 May 2003
Back to Top